# SDR YENA2024090501229

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 8,469 hours, 1,247 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 32914322
- Part serial: 3951
- Condition: Failed
- Location: Apu
- Part time: 231 hours, 103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) APU ECAM MSG APU AIR LOAD CONTROL VALVE.APU CLASS II ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); REMOVED AND REPLACED LCV ON A.P.U. IAW AMM 49-51-51. MX-4 UPDATED & PLACARD REMOVED.
